# SDR JJBA20240418041

- Difficulty date: April 9, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 66 S15-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CARGO FR 66 LATERAL SHAPE BTW STR 15L-17L. CORROSION ON SHEAR CLIP OUT OF LIMITS AT FR 68 STR 15L-17L. AT FR 68 BTW STR 17L-15L, SHEAR CLIP REMOVED AND REPAIRED
